OD without meanin 2?

Discussion in 'Suicidal Thoughts and Feelings' started by mandyj101, Jun 2, 2009.

Thread Status:
Not open for further replies.
  1. mandyj101

    mandyj101 Well-Known Member

    hi to anyon that reads ths .. iv been a bit silly tday.. im on ADs have been for nearly 2 weeks and th doc said they would help me get out of the house .. but they not working - quite a few ppl hav told me to wait for them to work .. bt i guess im impatient :sad: i couldnt sleep sso got up at 3am b had a tablet then .. thought i would get dressed n try to go to th shops early but soon as i was gonna go at bout 6 i freaked out so thought i wud have another tablet .. waited an hour .. didnt feel anybetter so had another .. and i bin havin one every hour for the last 7 :-/ im feelin real strange proper drowsy n visions bit blurry .. i not trying to OD im jus trying to leave th house but i cant :sad: feel worse now than b4 .. dunno wot to do im in a mess .. cant think cant do anything ..sorry 4 going on
    mandy x
     
  2. Brighid Moon

    Brighid Moon Member & Antiquities Friend

    Stop taking the pills, and please seek help. A pill an hour for however many hours is not a good thing.
     
  3. Sadeyes

    Sadeyes Staff Alumni

    I agree...speak to your Doc and tell him/her that you feel the medication is not working...also talk about how you are feeling..the more we bring the monsters to light, the less power they have...big hugs, J
     
Thread Status:
Not open for further replies.